# SDR SWIA202053725

- Difficulty date: September 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 601R1430414
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE ASSEMBLY INBOARD END RIB P/N 601R14304-14 AT FLAP STA 50.498 CRACKED.  C-CHECK RO 10/29/2020.  INSTALLED NEW END RIB PN 601R14304-14 ON RT INBOARD VANE ASSEMBLY, REF BOMBARDIER DWG AND CRJ200 SRM.
